# SDR SWAA2021092708596

- Difficulty date: August 18, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON TRACK AT AFT CARGO BAY BS867 - BS787 RBL13 WL163. ; / [01] REMOVED CORROSION ON AFT CARGO BAY TRACK AT BS 787 - BS867 RBL 13 WL 163. AREA MEASUREMENTS D=0.015' X L=1.9' X W=0.8' ORIGINAL THICKNESS 0.063' REMAINING THICKNESS 0.057'. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 PARAGRAPH 4B(2) FIGURE 103 DETAIL G; H; I; J AND K.; [02] VERIFIED CORROSION REMOVAL ON THE AFT CARGO BAY TRACK AT AT BS 787 - BS867 RBL 13 WL 163. AREA MEASUREMENTS D=0.015' X L=1.9' X W=0.8' 05] LOCATED AND DRILLED NEW AFT CARGO BAY TRACK FROM BS 727 - BS 887 RBL 13 THROUGH RBL 14 ITEM #6540004-663 LOT #1465178-1 PER SRM 51-40-05-0G-0 AND BOEING DRAWING # 146A7500. OK TO INSTALL.;
